# SDR DALA2021112207177

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 92,910 hours, 41,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 R4 DOOR BUTTERFLY HANDLE WILL NOT ENGAGE WHEN OPEN/CLOSING DOOR. CORRECTIVE ACTION: REMOVED R4 DOOR SLIDE COVER AND PINED DOOR SLIDE. REMOVED R4 DOOR HANDLE MECHANISM PER B757 AMM 52-11. REMOVED PIN AND REINSTALLED DOOR SLIDE COVER. ALL RII'S C/W. REPLACED FAULTY R4 DOOR HANDLE ASSY PER B757 AMM 52-11. OPS CHECK GOOD. (7001548)
